Lyumjev systemic side effects

I started using Lyumjev in my tandem pump a few weeks ago. I love what it does for my blood sugars. I can take it right before a meal without Symlin and stay in range. I need to get off Symlin because no Part D Medicare plans cover it for any cost I can afford. It does not cause me to go high after 36hours the way FIASP did. I had some itching and burning with a Varisoft cannula but switched to a Tru steel needle and burning stopped. However I seem to be having systemic side effects from the Treprostinil which is the vasodilator that has been added to speed up absorption. I developed a headache which I attributed to being post op cataract surgery even though I had no headache the first week father my surgery. I stopped the Lyumjev and headache went away. Sugars were not as good so I tried again. Headache came back but not as severe. The intolerable side effect is thermoregulation especially at night is awful. It’s freezing in PA and we keep our heat low at night. I wake up every hour hot and sweaty. Haven’t had a hot flash in five years. Have not had a good nights sleep since starting Lyumjev. I’m going back to Humlog today to see if this experience is from the Lyumjev. Has ANYONE else experienced this? I am a nurse and looked up side effects of Treprostinil, warmth flushing and headache is common. But I am not a somatacizer and did not even think about these side effects until after I started experiencing them.